Wu Chi-kuang. Asymptotic Solution for Singular Perturbation Problems of Difference Equation[J]. Applied Mathematics and Mechanics, 1989, 10(12): 1033-1039.
Citation: Wu Chi-kuang. Asymptotic Solution for Singular Perturbation Problems of Difference Equation[J]. Applied Mathematics and Mechanics, 1989, 10(12): 1033-1039.

Asymptotic Solution for Singular Perturbation Problems of Difference Equation

  • Received Date: 1988-08-19
  • Publish Date: 1989-12-15
  • In this paper, we constructed a new asymptotic method for singular perturbation problems of difference equation with a small parameter.
  • loading
  • [1]
    Comstock,C.and G.C.Hsiao,Singular Perturbations for difference equation,Rocky Mountain J.Math.,6(1976).
    [2]
    Naidu,D.S.and A.K.Rao,Singular Perturbation analysis of discrete control systems,Lecture Notes in Math.,1154(1985).
    [3]
    Reinhardt,H.J.,Singular perturbation of difference methods for linear ordinary differential equations,Applicable Analysis,10(1980).
    [4]
    Naidu,D.S.and A.K.Rao,Singular perturbation method for initial value problems with imputs in discrete control systems.Inter.J.of Control.33,5(1981).
    [5]
    Dorr,F.W.,The asymptotic behavior and numerical solution of singular perturbation problems with turning points,Doctor of Philosophy University of Wisconsin(1969).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1484) PDF downloads(421) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return